advertisement
Question
Posted by: nunsynjonlin | 2007/11/29

Liver reading up, itch under skin,losing

I suffer with an itch under the skin, shivers through my body, loss of he weight rapidly, loss of energy, taking Questran Lite Salts which causes my blood pressure to drop and heart palpitations. Is this the right treatment for the symptoms I have mentioned? what does it mean if I am told my liver reading is 'up'?I have told to go to a Physician Specialist - what is in the Doctor's mind do you think? If I have Candidiasis in my throat, is that related to

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear nunsynjonlin
Your symptoms sound like if you have a liver disease - this can be due to hepatitis virus or liver damage due to chemicals or other diseases. Questran binds bile salts which cause the irritating itch. If the liver reading is up it means that the liver enzyme count is higher than normal due to damaged liver cells leaking out liver enzymes in the blood. Candidiasis in your throat can be due to low immunity or a low white cell count.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement